Vol. 69, No. 2, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Semigroups with identity on Peano continua

William W. Williams

Vol. 69 (1977), No. 2, 557–569
Abstract

A continuum is cell-cyclic if every cyclic element is a finite dimensional cell. We show that any finite dimensional cell-cyclic Peano continuum X admits a commutative semigroup with zero and identity, and apply this to show that if X is also homogeneous it is a point.

Mathematical Subject Classification 2000
Primary: 54F20, 54F20
Secondary: 22A15
Milestones
Received: 3 November 1975
Published: 1 April 1977
Authors
William W. Williams